# SDR SWIA201541516

- Difficulty date: October 27, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 17,848 hours, 10,294 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STARTED LOSING NR 2 SYSTEM HYD FLUID.  SHUTOFF 2B HYD PUMP AND DIVERTED.  R & R NR 2 EDP IAW AMM.  OPS CHECKS GOOD NO LEAKS NOTED.  ACFT OK FOR SERVICE.
